# SDR HYIA20250627001

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N494BC
- Make and model: Cessna 402C
- Aircraft serial: 402C0308
- Aircraft time: 39,396 hours, 26,340 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Crossbeam
- Part number: 565410411
- Condition: Cracked
- Location: Zone 400
- Part time: 39,396 hours, 26,340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS VISUALLY NOTED ON THE LEFT HAND CROSSOVER BEAM (OEM 5654104-11).  THIS CRACK IS LOCATED ON THE AFT FACE OF THE BEAM AT APPROXIMATE LWS 81.62. THE CRACK IS APPROXIMATELY .500 INCHES LONG AND .250 INCHES DOWN FROM THE TOP EDGE OF THE BEAM. THIS BEAM HAS BEEN REPLACED USING SERVICEABLE PARTS.
